A fever is the body's natural response to infection and you should let it happen rather than suppressing it with medication. A fever happens due to pyrogens, which are fever causing agents. A fever shows that your body's immunity is working how it should and if left, it will naturally resolve.
I have to say that it sounds very likely that your fever has been caused by a virus rather than a bacteria, so the antibiotic shot that your doc gave you will be useless and was a waste of time, as antibiotics are only effective against bacteria and not viruses. The fact that you still have a fever after the injection proves this point.
Also, you have taken medication to lower your fever, so you will probably have it for longer now. A fever is a good way for the body to eliminate toxins from the body, so let it happen. Stay in bed and make sure that you drink plenty of fluid and sleep and your fever should resolve in the next few days, but let it happen and don't suppress it.
If you still have a fever after the next few days, then maybe go back to your doc and get some blood work done, but it does sound viral to me.